On the limit distribution of the normality measure of random binary sequences

Research output: Contribution to journalArticlepeer-review


We prove the existence of a limit distribution for the normalized normality measureN(EN)/√N(asN→∞) for random binary sequences EN, by this means confirming a conjecture of Alon,Kohayakawa, Mauduit, Moreira and Rödl. The key point of the proof is to approximate thedistribution of the normality measure by the exiting probabilities of a multidimensional Wienerprocess from a certain polytope
Original languageEnglish
Pages (from-to)968-980
JournalThe Bulletin of the London Mathematical Society
Issue number5
Publication statusPublished - 2014

Fields of Expertise

  • Sonstiges

Cite this